Translator Disclaimer
2008 Parabolic curves for diffeomorphisms in $\mathbb{C}^2$
F. E. Brochero Martínez, F. Cano, L. López-Hernanz
Publ. Mat. 52(1): 189-194 (2008).

Abstract

We give a simple proof of the existence of parabolic curves for diffeomorphisms in $(\mathbb{C}^2,{0})$ tangent to the identity with isolated fixed point.

Citation

Download Citation

F. E. Brochero Martínez. F. Cano. L. López-Hernanz. "Parabolic curves for diffeomorphisms in $\mathbb{C}^2$." Publ. Mat. 52 (1) 189 - 194, 2008.

Information

Published: 2008
First available in Project Euclid: 17 December 2007

zbMATH: 1154.32005
MathSciNet: MR2384846

Subjects:
Primary: 32H02, 32H50, 37F99

Rights: Copyright © 2008 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.52 • No. 1 • 2008
Back to Top